My husband has been on avastin for 6 months(12 treatments starting in Nov. 2012) and his bp has been high throughout and even higher recently. He went without treatment for a month, then had his first 'maintenance' treatment 5-22-13(bp 140's/80's). A week later I took his bp and it had jumped up to an average of 170/90 throughout the day. His oncologist added another Rx to his daily pill regimen that seems to be working. The oncologist's nurse had inferred that my husband's bp should have returned to normal (115-125/70's) after being off the avastin for a month; but I'm left wondering.
- Avastin Information for Consumers
- Avastin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Avastin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2014 • 1 answer
Posted 17 May 2014 • 1 answer
Posted 11 Sep 2015 • 1 answer
Posted 4 Sep 2016 • 0 answers
Posted 10 Oct 2017 • 1 answerFAQ by Drugs.com